# SDR DALA2016101607277

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON BS 1338, LONGERON 1.   LONGERON REPLACED IAW SRM 53-14-3 FIGURE 4, 51-10-3 PAR 14,21, 51-30-5, 51-10-2A, AND 51-10-2.
